# SDR YENA2023090101018

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON EXTERNAL FUSELAGE SKIN AND FASTENERS AT AREA COVERED BY LIVE TV RADOME; REMOVED CORROSION FROM AREA UNDER LIVE TV RADOME FOUND TO BE WITHIN ALLOWABLE LIMITS BUT CORROSION ON DOUBLER WAS FOUND OUT OF LIMITS. REMOVED AND REPLACED DOUBLER PER EMB 190 SRM 53-22-01/AD51. ETD 2015-190-068762 REV A AND EC # E23-679-01 REF TOMX NRC# 00239 FOR ALL WORK ACCOMPLISHED.
